I have noticed small patches of hair loss I was wondering has anyone experienced this? It is not listed in the side effects.
It is actually a known side effect of amlodipine, but it occurs in less than 0.1% of patients.
(The following events occurred in <0.1% of patients: cardiac failure, pulse irregularity, extrasystoles, skin discoloration, urticaria, skin dryness, alopecia, dermatitis, muscle weakness, twitching, ataxia, hypertonia, migraine, cold and clammy skin, apathy, agitation, amnesia, gastritis, increased appetite, loose stools, coughing, rhinitis, dysuria, polyuria, parosmia, taste perversion, abnormal visual accommodation, and xerophthalmia).
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced hair loss from taking Accutane? I was taking 20mg one time a day for 2 weeks?
Updated 12 Jan 2015 • 2 answers
Updated 11 Jul 2012 • 1 answer
Updated 18 Sep 2013 • 1 answer
Updated 4 Dec 2015 • 1 answer
Updated 21 Nov 2018 • 3 answers